Jason P Smith

I am a research associate in the Combinatorics group of the Department of Computer and Information Sciences at the University of Strathclyde.

Office
13.10 Livingstone Tower,
Department of Computer and Information Sciences,
University of Strathclyde,
26 Richmond Street,
Glasgow, G1 1XH.

Email: jason.p.smith@strath.ac.uk

Google Scholar page

ORCID id

My Papers:
On the Möbius Function of Permutations With One Descent, The Electronic Journal of Combinatorics 21 (2014), 2.11. arXiv.
Intervals of Permutations with a Fixed Number of Descents are Shellable, Discrete Mathematics 339 (2016), pp. 118-126. arXiv.
A Formula for the Möbius Function of the Permutation Poset Based on a Topological Decomposition, Advances in Applied Mathematics 91 (2017), pp. 98-114, arXiv.
The Möbius Function and Topology of General Pattern Posets, arXiv.
On Distance Preserving and Sequentially Distance Preserving Graphs, with Emad Zahedi, arXiv.

Presentations:
Intervals of Permutations with a Fixed Number of Descents are Shellable.
Combinatorial Algebraic Topology and its Applications to Permutation Patterns.
A Formula for the Möbius Function of the Permutation Poset.

Programs:
A program for computing the Möbius function of intervals of the permutation poset.

Education:
Ph.D in Computer and Information Science. University of Strathclyde. 2012-2015. Advisor: Einar Steingrímsson.
Thesis: On the Möbius Function and Topology of the Permutation Poset
MMath. University of Bath. 2008-2012.